# SDR HALA2021031800037

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 3,050 hours, 822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - FOUND EMEREGENCY LIGHT SWITCH IN THE ARM POSIOTION WITH NO POWER TO AIRCRAFT. NUMERIOUS EMR LIGHTS THROUGHOUT CABIN INOP. // REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) BATTERIES PER AMM 33-51-38. BITE TESE PASSED. OPS CHK GOOD. OK FOR SERVICE.
